# SDR 99ZZZX916

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm AA5
- System (JASC): 2720 · Rudder Control System
- Part: Clevis
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER HAS FOUND MANY CLEVIS BOLTS WORN AT LEAST 1/3 THROUGH WHERE CLEVIS BOLT ATTACHES CABLE FROM RUDDER TO RUDDER BAR. THE RUDDER BAR HOLE ALSO IS ELONGATED EXCESSIVELY.  IF UNDETECTED THIS WILL CAUSE SEPARATION OF RUDDER CABLE FROM RUDDER BAR/RUDDER PEDALS.  HARD TO FIND AS THIS IS UNDER CONSTANT TENSION BY RUDDER SPRINGS.  NEED TO RELAX SPRING TENSION IN ORDER TO THOROUGHLY INSPECT THESE BOLTS.  RECOMMEND AD BE ISSUED MANDATING A THOROUGH INITIAL INSPECTION AND THEN REPETITIVE INSPECTION SAY EVERY 500 HRS TO ENSURE INTEGRITY OF PART.  BOLT, PN AN2311.  BAR,  PN 601031501.
